# SDR UALA2009080502349

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 33,282 hours, 4,134 cycles
- Engine: Pwa PW4077
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Satcom
- Part number: 8220314102
- Part serial: 11
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM STATUS MSG NO PROMPT ON PANEL DISPLAYED.  REPLACED SDU, SYSTEM CHECKS OKAY.
